MathSciNet Relay Station
MathSciNet bibliographic data
MR2345153 34C05 (34C07)
Romanovski, Valery G.; Chen, Xingwu; Hu, Zhaoping Linearizability of linear systems perturbed by fifth degree homogeneous polynomials. J. Phys. A 40 (2007), no. 22, 5905–5919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement